Proceedings of the Japan Academy, Series A, Mathematical Sciences

Instability of periodic solutions of some evolution equations governed by time-dependent subdifferential operators

Nobuyuki Kenmochi and Mitsuharu Ôtani

Full-text: Open access

Article information

Proc. Japan Acad. Ser. A Math. Sci., Volume 61, Number 1 (1985), 4-7.

First available in Project Euclid: 19 November 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 34G20: Nonlinear equations [See also 47Hxx, 47Jxx]
Secondary: 35B10: Periodic solutions


Kenmochi, Nobuyuki; Ôtani, Mitsuharu. Instability of periodic solutions of some evolution equations governed by time-dependent subdifferential operators. Proc. Japan Acad. Ser. A Math. Sci. 61 (1985), no. 1, 4--7. doi:10.3792/pjaa.61.4.

Export citation


  • [1] L. Amerio and G. Prouse: Almost Periodic Functions and Functional Equations. Van Nostrand Reinhold, New York-Cincinnati-Toronto-London-Melbourne (1971).
  • [2] H. Attouch, Ph. Benilan, A. Damlamian, and C. Picard: Equation devolution avec condition unilateral. C. R. Acad. Sci. Paris, 279, 607-609 (1974).
  • [3] J. B. Baillon and A. Haraux: Comportement a Pinfini pour les equations devolution avec forcing periodique. Arch. Rat. Mech. Anal., 67, 101-109 (1977).
  • [4] M. Biroli: Sur les inequations paraboliques avec convexe dependant du temps, solution forte et solution faible. Riv. Mat. Univ. Parma, 3, 33-72 (1974).
  • [5] A. Haraux: Nonlinear Evolution Equations—Global Behavior of Solutions. Lect. Notes in Math., vol. 841, Springer-Verlag, Berlin-Heidelberg-New York (1981).
  • [6] H. Ishii: Remarks on evolution equations with almost periodic forcing terms. Bull. Fac. Sci. & Eng. Chuo Univ., 23, 55-71 (1980).
  • [7] N. Kenmochi: Some nonlinear parabolic variational inequalities. Israel J. Math., 22, 304-331 (1975).
  • [8] N. Kenmochi: Solvability of nonlinear evolution equations with time-dependent constraints and applications. Bull. Fac. Education Chiba Univ., 30, 1-87 (1981).
  • [9] N. Kenmochi and M. Otani: Asymptotic behavior of periodic systems generated by time-dependent subdifferential operators (in preparation).
  • [10] N. Kenmochi and M. Otani: Nonlinear evolution equations governed by subdifferential operators with almost periodic time-dependence (in preparation).
  • [11] J. J. Moreau: Evolution problem associated with a moving convex set in a Hilbert space. J. Diff. Eqs., 26, 347-374 (1977).
  • [12] M. Otani: Nonmonotone perturbations for nonlinear parabolic equations associated with subdifferential operators, periodic problems, ibid., 54, 248-273 (1984).
  • [13] Y. Yamada: On nonlinear evolution equations generated by the subdifferentials. J. Fac. Sci. Univ. Tokyo, Sect. IA, 23, 491-515 (1976).